# SDR DALA2025022501473

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 83,062 hours, 33,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 EMERGENCY LIGHT LENS COVER ON OVERHEAD 4AB MISSING. CORRECTIVE ACTION: REPLACED 4AB EMERG LIGHT LENS REF B757 IPC 33-51-01-02 MEL/PLAC RMVD. (6897144)
